MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203300-38
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Ambient Temperature Problem (2878)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It was reported that that a 3x28 mm esprit btk stent and a 3x38 mm esprit stent were implanted; however, post-stent implantation the temperature sensor was noted to display an x on the packaging of both stents.It should be noted that the esprit btk everolimus eluting resorbable scaffold system instruction for use states: a non-sterile temperature monitor included in the package is for the shipping and storage of the esprit btk system.Before use of the esprit btk system, check the temperature monitor located through window in the back of the product box.The indicator should only show a check mark as indicate.If any other screen is present, do not use the product.In this case, the account is reporting the error and is aware of the deviation; therefore, a letter will not be requested.Based on the information provided, a definitive cause for the reported issue could not be determined.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: medical device problem code 2017: failure to follow steps/instructions.The additional device referenced in b5 is filed under separate medwatch report number.
 
Event or Problem Description
It was reported that a 3x28 mm esprit btk stent and a 3x38 mm esprit stent were implanted; however, post-stent implantation the temperature sensor was noted to display an x on the packaging of both stents.There was no adverse patient effect reported, and no clinically significant delay reported in the procedure.No additional information was provided.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24513984
Report Number2024168-2026-00901
Device Sequence Number8522652
Product Code NXW
UDI-Device Identifier08717648357015
UDI-Public(01)08717648357015(11)250904(17)270903(10)5090461
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1203300-38
Device Catalogue Number1203300-38
Device Lot Number5090461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown